# SDR UALA2010011100119

- Difficulty date: January 9, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 77,553 hours, 9,499 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 24242001
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIGTAIL P55 HAS BURNING ODOR.  CREW REMOVED POWER. NEED TO REPLACE P55 PIGTAIL ASSY.  PULLED AND SAFETIED FOOD CART CONTROLLER CB IAW MEL. REPLACED P55 PIGTAIL ASSY.
